# SDR ASOA201001830

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 17,542 hours, 15,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT  INOP.  REMOVED AND REPLACED F/O FLASHLIGHT IAWCRJ200AMM 25-26-00.
